| Catalog Number |
46535RIM/B |
| Medical Device Problem Codes |
Fracture (1260); Material Separation (1562)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/04/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
The account alleges that during arterial access for a peripheral vascular intervention, the catheter tip detached at the black distal tip.The detached device was successfully recovered using an endovascular snare removal.No additional patient consequence to report.
Additional Manufacturer Narrative
The suspect device is expected to return for evaluation.A supplemental report will be submitted once the evaluation is complete.
Additional Manufacturer Narrative
The suspect device was returned for evaluation.The complaint was confirmed, and the root cause is attributed to a weak fuse joint related to the manufacturing process.A search of the complaint database was performed and no similar complaints for this lot number were found.The device history record was reviewed, and no exception documents were found.